Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

F. Giannetti - A. Passarelli di Napoli

Isoperimetric type inequalities for differential forms on manifolds

created by passarell on 09 Dec 2005

[BibTeX]

Published Paper

Inserted: 9 dec 2005

Journal: Indiana University Math. Journal
Volume: 54
Number: 5
Pages: 1483-1498
Year: 2005

Abstract:

Let $X$ be a smooth oriented Riemannian $n$-manifold without boundary and $(\Phi,\Psi)\in {\cal L}^p(\wedge ^l X)\times {\cal L}^r(\wedge ^{n-l} X)$ ,$\frac {1}{p}+\frac {1}{r}=1+\frac {1}{n}$ , be a pair of closed differential forms. We prove an isoperimetric type inequality for such differential forms under suitable assumptions. As an application we derive Hölder continuity for solutions of Hodge systems.


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1